MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. QUATTRO® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT CUSTOM LUER APPLAUSE HEPARIN E; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER

ZOLL CIRCULATION, INC. QUATTRO® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT CUSTOM LUER APPLAUSE HEPARIN E; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Model Number IC-4593AE
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the quattro catheter for investigation.A follow-up report will be submitted if and when the product is returned, and the investigation has been completed.
 
Event or Problem Description
The customer reported an inability to advance the catheter over the guidewire while attempting to insert the quattro catheter to initiate ivtm therapy for a 39-year-old male patient (weight: 85 kg).The customer experienced the same issue with two quattro catheters (lot #208148 and 209490).Additionally, the customer reported that the vessel dilator got kinked when attempting to dilate the blood vessel for catheter insertion.When attempting to pull the guidewire out of the catheter, the wire mesh came apart easily, making the guidewire unusable for another puncture attempt.The customer was able to insert another quattro catheter without any problems.No patient injury was reported.
 
Additional Manufacturer Narrative
The reported complaint of difficulty inserting a catheter was confirmed during visual and functional testing of the returned quattro catheter (lot #208148).A kink on the shaft was observed 10 cm from the catheter tip, making it difficult to insert the catheter over the guidewire.The precise timing and cause of the catheter kink are undetermined; however, user handling during insertion cannot be excluded.Due to the condition in which the catheter was received, the functional pressure leak test could not be performed.An additional guidewire test was performed: a known-good zoll guidewire was slowly inserted through the central lumen of the catheter; upon reaching the catheter tip, the guidewire became stuck 10 cm from the catheter tip due to a kink in the shaft.Historical complaints were reviewed for investigation related to the reported complaint, and there was no previous history of complaints reported for the quattro catheter with lot #208148.

Brand Name
QUATTRO® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT CUSTOM LUER APPLAUSE HEPARIN E
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key23066502
Report Number3010617000-2025-00632
Device Sequence Number9822650
Product Code NCX
UDI-Device Identifier00849111075275
UDI-Public00849111075275
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC-4593AE
Device Catalogue Number8700-0783-40
Device Lot Number208148
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexMale
Patient Weight85 KG